Skip to Main content Skip to Navigation
Journal articles

Docetaxel-induced photo-recall phenomenon.

Abstract : Photo-recall phenomenon is a phototoxic eruption occurring on areas of previous ultraviolet-induced solar erythema following a systemic administration of a drug. It has been mostly described with methotrexate but remains rare with other antineoplastic drugs. We describe a case of docetaxel-induced photo-recall skin rash in a woman treated for a non-small-cell lung cancer. Although the patient has refused to receive a second infusion, chemotherapy can be carried on with photoprotection and the use of topical and/or systemic corticosteroids. In contrast, radiation recall is a well-known reaction by oncologists, most of them may not be aware of a similar phenomenon called photo-recall phenomenon. Recognizing this entity may avoid misdiagnosing a drug allergy and should avoid inappropriate decisions of drug discontinuation.
Document type :
Journal articles
Complete list of metadatas

https://hal-univ-rennes1.archives-ouvertes.fr/hal-01120678
Contributor : Laurent Jonchère <>
Submitted on : Thursday, February 26, 2015 - 12:52:57 PM
Last modification on : Thursday, June 18, 2020 - 9:29:19 AM

Links full text

Identifiers

Citation

Catherine Droitcourt, Hélêne Le Hô, Henri Adamski, François Le Gall, Alain Dupuy. Docetaxel-induced photo-recall phenomenon.. Photodermatology, Photoimmunology & Photomedicine, Wiley, 2012, 28 (4), pp.222-3. ⟨10.1111/j.1600-0781.2012.00669.x⟩. ⟨hal-01120678⟩

Share

Metrics

Record views

146